Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 237, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 14, 2021, 6:03 PM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 57 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2021, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 14, 2021, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calvert County, MD, Saint Mary's County, MD
The radar
The Dover AFB radar (KDOX), 109 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:10 PM EDT | TSTM WND DMG | 1 Wsw Sotterley, MD | TREE DOWN ON VISTA ROAD NEAR SOTTERLEY ROAD. |
| Jul 14, 6:15 PM EDT | TSTM WND DMG | 3 Sse Hollywood, MD | TREE DOWN ON A HOUSE ON HOSTA WAY. |
| Jul 14, 6:19 PM EDT | TSTM WND DMG | 3 W California, MD | TREE DOWN ON HICKORY NUT DRIVE NEAR POPLAR DRIVE. |
| Jul 14, 6:19 PM EDT | TSTM WND DMG | Leonardtown, MD | TREE REPORTED DOWN BAYSIDE ROD NEAR BLUEGRASS LANE. |
| Jul 14, 6:23 PM EDT | TSTM WND DMG | 2 Ese Tintop Hill, MD | TREE REPORTED DOWN ON PEMBROOK DRIVE NEAR CLIFFORD DRIVE. |
| Jul 14, 6:23 PM EDT | TSTM WND DMG | 3 Ssw Leonardtown, MD | TREE REPORTED DOWN ON POTOMAC VIEW DRIVE. |
| Jul 14, 6:24 PM EDT | TSTM WND DMG | 3 S Hollywood, MD | NUMEROUS TREES DOWN IN THE WILDEWOOD AREA |
| Jul 14, 6:24 PM EDT | TSTM WND DMG | California, MD | TREE DOWN ON WOODLAWN DRIVE. |
| Jul 14, 6:24 PM EDT | TSTM WND DMG | Leonardtown, MD | TREE DOWN NEAR THE INTERSECTION OF VISTA ROAD AND SOTTERLY ROAD |
| Jul 14, 6:28 PM EDT | TSTM WND DMG | 1 N Redgate, MD | MULTIPLE TREES DOWN ON FAIRGROUNDS ROAD IN THE LEONARDTOWN AREA. |
| Jul 14, 6:33 PM EDT | TSTM WND DMG | California, MD | NUMEROUS TREES DOWN ON THREE NOTCH ROAD BETWEEN FIRST COLONY BLVD AND CHANCELLORS RUN ROAD. |
| Jul 14, 6:37 PM EDT | TSTM WND DMG | 2 Ese Redgate, MD | TREE AND WIRES ON THE ROADWAY NEAR POINT LOOKOUT ROAD AND WINTERS LANE. |
| Jul 14, 6:38 PM EDT | TSTM WND DMG | 2 Se Callaway, MD | TREE DOWN ON MICHELLE DRIVE IN GREAT MILLS. |
| Jul 14, 6:42 PM EDT | TSTM WND DMG | 1 Sw Lexington Park, MD | TREE REPORTED DOWN ON A RESIDENCE ON ROBERT LEON DRIVE. |
| Jul 14, 6:55 PM EDT | TSTM WND DMG | 1 Wsw Ridge, MD | TREE DOWN ON WYNN ROAD NEAR DAVIS LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
019
WUUS51 KLWX 142203
SVRLWX
MDC009-037-142300-
/O.NEW.KLWX.SV.W.0237.210714T2203Z-210714T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
603 PM EDT Wed Jul 14 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
St. Marys County in southern Maryland...
Southern Calvert County in southern Maryland...
* Until 700 PM EDT.
* At 603 PM EDT, severe thunderstorms were located along a line
extending from near Golden Beach to Saint Clements Bay, moving east
at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Piney Point,
Tall Timbers, Saint Inigoes Creek, Cuckold Creek, Saint Marys City,
Saint George Island, Sheridan Point, Calvert Cliffs, Greenwell
State Park, Saint Leonard Creek, Saint Clements Bay, Town Creek,
Saint Marys River, White Point Beach, California, Lusby and
Patuxent River Naval Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3821 7674
3848 7669 3845 7642 3839 7636 3832 7640
3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2203Z 280DEG 23KT 3844 7674 3824 7676
HAIL...<.75IN
WIND...60MPH
$$
CJL3 follow-up statements
518
WWUS51 KLWX 142219
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
619 PM EDT Wed Jul 14 2021
MDC009-037-142300-
/O.CON.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
619 PM EDT Wed Jul 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR ST. MARYS AND SOUTHERN CALVERT COUNTIES...
At 619 PM EDT, severe thunderstorms were located along a line
extending from Saint Leonard to Montross, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Piney Point,
Tall Timbers, Saint Inigoes Creek, Cuckold Creek, Saint Marys City,
Saint George Island, Sheridan Point, Calvert Cliffs, Greenwell State
Park, Saint Leonard Creek, Saint Clements Bay, Town Creek, Saint
Marys River, White Point Beach, California, Lusby and Patuxent River
Naval Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3821 7674
3848 7669 3845 7642 3839 7636 3832 7640
3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2219Z 280DEG 23KT 3844 7649 3810 7681
HAIL...<.75IN
WIND...60MPH
$$
CJL437
WWUS51 KLWX 142249
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
649 PM EDT Wed Jul 14 2021
MDC009-037-142300-
/O.CON.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
649 PM EDT Wed Jul 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN ST. MARYS AND SOUTHERN CALVERT COUNTIES...
At 648 PM EDT, severe thunderstorms were located along a line
extending from near Chesapeake Ranch Estates to near Haynesville,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Lexington Park, Piney Point, Tall Timbers, Saint Inigoes Creek, Town
Creek, Saint Marys City, Saint George Island, Saint Marys River,
White Point Beach, California, Patuxent River Naval Air Station, Drum
Point, Dameron, Valley Lee, Scotland, Point Lookout, Great Mills,
Drayden, Saint Inigoes and Park Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3803 7632 3809 7648 3820 7660 3821 7664
3834 7652 3832 7640 3830 7636 3825 7638
3814 7630
TIME...MOT...LOC 2248Z 284DEG 22KT 3832 7638 3798 7670
HAIL...<.75IN
WIND...60MPH
$$
CJL125
WWUS51 KLWX 142259
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
659 PM EDT Wed Jul 14 2021
MDC009-037-142309-
/O.EXP.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
659 PM EDT Wed Jul 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. MARYS AND
SOUTHERN CALVERT COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds of 40-50 mph are still
possible with these thunderstorms.
LAT...LON 3803 7632 3809 7648 3820 7660 3821 7664
3834 7652 3832 7640 3830 7636 3825 7638
3814 7630
TIME...MOT...LOC 2259Z 280DEG 23KT 3831 7632 3797 7664
$$
CJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:30 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 14, 2:30 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 230 PM EDT Wed Jul 14 2021 .SYNOPSIS... An upper level disturbance will move across the area this evening. Weak high pressure will settle across the region Thursday before shifting to our south on Friday. A cold front will slowly approach the area this weekend, potentially stalling nearby early next week. && .NEAR TERM /THROUGH TONIGHT/... Upper level trough continues to shift eastward as the Bermuda high offshore weakens slightly as it becomes more concentrated off the Carolinas. Latest radar imagery shows scattered showers and thunderstorms developing along and east of the Blue Ridge. These will continue to increase in frequency and intensity over the next few hours. Overall atmospheric conditions haven't chanced much. Except MUCAPE has increased slightly to 1500-2000 J/Kg mainly east of I-81 where SPC has highlighted a marginal risk for severe storms. Shear continues to range between 20-30 kts while mid level lapse rates remain poor at around 5-6C. Therefore, still expecting the worse of the convective activity to remain mainly inside I-81 through early this evening. These storms do have the potential to be severe, where wind damage is the primary threat given DCAPE values near 1000 J/Kg. Any remnant shower activity should cease by late evening as overnight lows bottom out in the low 70s for areas mainly east of I-95 and mid 60s elsewhere. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Upper level trough will continue to swing through the area Thursday morning. Thereafter, H5 ridging associated with the Bermuda high banked off the Carolinas will restrengthen over the remainder of the day into Friday. As a result, heat and humidity will continue during this time. Conditions should remain fairly dry Thursday as heights rise. Better conditions for scattered showers and thunderstorms on Friday given the unstable atmosphere, coupled with weak shortwave energy traversing across the ridge axis. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A slow moving front is forecast to drop down into our region Saturday into Sunday. Ahead of the front, a warm and moist environment will lead to formation of showers and thunderstorms. Another warm and humid day is expected on Saturday with afternoon temps rising once again up into the low to mid 90s. The slow nature of the frontal passage along with a weak flow will lead to an increased threat for flooding on Saturday. Decent CAPE values will likely lead to a pulse thunderstorm threat on Saturday that will be capable of producing heavy rainfall and strong winds. The big flood threat will likely occur on Sunday when the front is forecast to drop through our region. The weak nature of the upper trough will mean the front will be slow to exit our region. The stalling nature of front boundary combined with the high PW's will lead to another threat for flooding on Sunday. The threat for flooding looks higher at this time on Sunday as the front will become the focus for continue shower and thunderstorm development. We will need to monitor model trends to determine where the front will end up stalling which will determine the highest threat area for flooding. The front is forecast to remain stalled near our region through Monday. Flooding will continue to be a concern into early next week but the front may sink far enough south on Monday to limit the threat area. Cooler and drier conditions should build into our region on Monday as our region becomes positioned on the cooler side of the trough. A weak upper trough should finally push the front southward away from our region on Tuesday. Showers will continue to be possible on Tuesday as the upper trough access moves overhead but the lack of deep moisture due to a NW flow may limit shower coverage. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... Mainly VFR conditions are expected to continue through this evening under a WSW flow. However, with the expected development of showers and thunderstorms this afternoon across the terminals, could see brief reductions in CIG/VSBYs. Patchy fog develops overnight which also may reduce VSBYs through early Thursday morning, with the best potential being over CHO and MRB. Weak high pressure and southerly winds return for the remainder of the week as conditions remain mostly VFR. VFR conditions to start Saturday but increasing showers and thunderstorms will likely lead to subVFR conditions Saturday afternoon through Sunday. Winds will remain light out of the south on Saturday but will slowly become northwesterly by Monday. SubVFR conditions may continue into Monday. && .MARINE... Gusty showers and thunderstorms are expected to move across portions of the waters late this afternoon through early this evening which may prompt the issuance of SMWs. For the remainder of the week, mainly sub-SCA conditions expected for most of the waters. However, could see the potential for additional SCAs for the lower bay as southerly channeling strengthens. SubSCA conditions mainly expected this weekend except for within strong showers and thunderstorms. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...MSS NEAR TERM...MSS SHORT TERM...MSS LONG TERM...JMG AVIATION...MSS/JMG MARINE...MSS/JMG
Hazardous weather outlook, Jul 14, 4:54 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 454 PM EDT Wed Jul 14 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-152100- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 454 PM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight Isolated severe thunderstorms with damaging wind gusts are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heat indices of 105 degrees are possible Saturday. Isolated severe thunderstorms with damaging wind gusts are possible Saturday. Locally heavy rain with isolated incidents of flooding is possible Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-152100- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 454 PM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight Isolated severe thunderstorms with damaging wind gusts are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heat indices of 100 to 105 are possible Saturday. Isolated severe thunderstorms with damaging wind gusts are possible Saturday. Locally heavy rain with isolated incidents of flooding is possible Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-152100- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 454 PM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe thunderstorms with damaging wind gusts are possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 14, 5:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
535 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 2 SSE FREDERICKSBURG 38.28N 77.47W
07/14/2021 CITY OF FREDERICKS VA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE MORNINGSIDE-DEERWOOD DR
AREA; SOME TREES DOWN ON HOUSES.
&&
EVENT NUMBER LWX2104791
SMZLocal storm report, Jul 14, 5:41 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
541 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM MARINE TSTM WIND 3 ENE DAHLGREN 38.34N 76.99W
07/14/2021 M60 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX2104793
BKFLocal storm report, Jul 14, 5:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM MARINE TSTM WIND 1 NE SWAN POINT 38.31N 76.93W
07/14/2021 M41 MPH CHARLES MD BUOY
&&
EVENT NUMBER LWX2104794
BKFLocal storm report, Jul 14, 5:44 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
544 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM MARINE TSTM WIND 5 S SWAN POINT 38.23N 76.95W
07/14/2021 M54 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX2104795
BKFLocal storm report, Jul 14, 5:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM MARINE TSTM WIND 2 SE COBB ISLAND 38.24N 76.83W
07/14/2021 M41 MPH ANZ537 MD BUOY
&&
EVENT NUMBER LWX2104796
BKFLocal storm report, Jul 14, 6:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
602 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 2 SSE FREDERICKSBURG 38.28N 77.48W
07/14/2021 CITY OF FREDERICKS VA 911 CALL CENTER
TREES AND WIRES DOWN IN 2000 BLOCK OF LAFAYETTE BLVD
&&
EVENT NUMBER LWX2104797
SMZThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Charles | 49 min |
| Jul 14, 5:14 PM EDT | Severe Thunderstorm Warning | LWX | Charles | 34 min |
| Jul 14, 5:24 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 51 min |
| Jul 14, 5:46 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Saint Mary's | 44 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.